# SDR 95ZZZX780

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, H

## Discrepancy

LEFT WING OVERHEAT ANNUNCIATOR LIGHT FLICKERED AFTER TAKEOFF.  LEFT ENGINE BLEED, GENERATOR WAS SHUT OFF, AND AIRCRAFT RETURNED TO AIRPORT IAW AFM.  SYSTEM WAS INSPECTED AND FOUND WIRE NR 6801DD-22 CHAFED.  REPLACED WIRE AND PERFORMED OPERATIONAL CHECK OKAY.
